Bulletin of the American Mathematical Society

Emory McClintock

Thomas S. Fiske

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 23, Number 8 (1917), 353-357.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183424082

Mathematical Reviews number (MathSciNet)
MR1559963

Zentralblatt MATH identifier
46.0024.06

Citation

Fiske, Thomas S. Emory McClintock. Bulletin of the American Mathematical Society 23 (1917), no. 8, 353--357. http://projecteuclid.org/euclid.bams/1183424082.


Export citation